# SDR UPS98226699

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ring Clamps
- Condition: Corroded
- Location: Ws 716-491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D SEVERAL FUEL TANK ACCESS DOORS, RING CLAMPS HAVE FRETTING CORROSION LT WING.  RING CLAMPS REPLACED IAW 28-11-21 MM 6 OFF PANEL NR'S 3, 5, 6, 7, 8, 9, 10 CORROSION REMOVED AND FOUND TO BE IN LIMITS OF SRM 57-30-03, REPROTECTED IAW SRM 57-30-03.
